MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM QUICK SET MMT-399T; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED PARADIGM QUICK SET MMT-399T; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-399T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Dizziness (2194)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that they were experiencing high blood glucose level.Blood glucose level at the time of the incident was 475 mg/dl, 550 m g/dl, 560 mg/dl, below 400 mg/dl.Customer experienced symptoms such as dizziness.Customer had been using insulin pump system within 48 hours of reported high blood glucose event.Customer did not allege insulin pump was under delivering.Customer was not using auto mode.Troubleshooting was performed.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM QUICK SET MMT-399T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9979373
Report Number2032227-2020-106548
Device Sequence Number2089478
Product Code FPA
UDI-Device Identifier05705244020467
UDI-Public(01)05705244020467(17)220701(10)5284942
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2022
Device Model NumberMMT-399T
Device Catalogue NumberMMT-399T
Device Lot Number5284942
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient Weight243